Format

Send to

Choose Destination
Respir Med Case Rep. 2017 Jun 23;22:64-66. doi: 10.1016/j.rmcr.2017.06.013. eCollection 2017.

"Liquid elbows" due to afatinib administration.

Author information

1
Pulmonary Oncology Unit, "G. Papanikolaou" General Hospital, Aristotle University of Thessaloniki, Thessaloniki, Greece.
2
Division of Pulmonology, Department of Clinical Therapeutics, National and Kapodistrian University of Athens School of Medicine, Alexandra Hospital, Athens, Greece.
3
Second Pulmonary Clinic, 'Sotiria' Chest Diseases Hospital, Athens, Greece.
4
Department of Respiratory and Critical Care Medicine, Changhai Hospital, The Second Military Medical University, Shanghai, China.
5
Pulmonary Department-Oncology Unit, "Theageneio" Anticancer Hospital, Thessaloniki, Greece.
6
Sana Clinic Group Franken, Department of Cardiology/Pulmonology/Intensive Care/Nephrology, "Hof" Clinics, University of Erlangen, Hof, Germany.

Abstract

Non-small cell lung cancer adenocarcinoma in the past decade has targeted therapies as the cornerstone for therapy. In specific patients with epidermal growth factor receptor mutation have three different therapy approaches with the tyrosine kinase inhibitors: erlotinib, gefitinib and afatinib. Nowadays we can use tyrosine kinase inhibitors as second line treatment for squamous cell carcinoma. We present a case with a patient with squamous cell carcinoma receiving afatinib tyrosine kinase inhibitor who presented elbow bursitis or olecranon bursitis in both elbows.

KEYWORDS:

Afatinib; Elbow bursitis; Olecranon bursitis; Tyrosine kinase inhibitors

Supplemental Content

Full text links

Icon for Elsevier Science Icon for PubMed Central
Loading ...
Support Center